Follow
Bruno Buonomo
Title
Cited by
Cited by
Year
Global stability of an SIR epidemic model with information dependent vaccination
B Buonomo, A d'Onofrio, D Lacitignola
Mathematical Biosciences 216 (1), 9-16, 2008
2522008
Global stability for an HIV-1 infection model including an eclipse stage of infected cells
B Buonomo, C Vargas-De-León
Journal of Mathematical Analysis and Applications 385 (2), 709-720, 2012
1302012
On the backward bifurcation of a vaccination model with nonlinear incidence
B Buonomo, D Lacitignola
Nonlinear Analysis: Modelling and Control 16 (1), 30-46, 2011
1162011
Stability and bifurcation analysis of a vector-bias model of malaria transmission
B Buonomo, C Vargas-De-León
Mathematical Biosciences 242 (1), 59-67, 2013
742013
On the dynamics of an SEIR epidemic model with a convex incidence rate
B Buonomo, D Lacitignola
Ricerche di Matematica 57 (2), 261-281, 2008
672008
Effects of information-induced behavioural changes during the COVID-19 lockdowns: the case of Italy
B Buonomo, R Della Marca
Royal Society Open Science 7, 201635, 2020
552020
A diffusive-convective model for the dynamics of population-toxicant interactions: some analytical and numerical results
B Buonomo, A Di Liddo, I Sgura
Mathematical Biosciences 157 (1-2), 37-64, 1999
541999
On the Lyapunov stability for SIRS epidemic models with general nonlinear incidence rate
B Buonomo, S Rionero
Applied Mathematics and Computation 217 (8), 4010-4016, 2010
512010
On the use of the geometric approach to global stability for three dimensional ODE systems: a bilinear case
B Buonomo, D Lacitignola
Journal of Mathematical Analysis and Applications 348 (1), 255-266, 2008
492008
Effects of information–dependent vaccination behavior on coronavirus outbreak: insights from a SIRI model
B Buonomo
Ricerche di Matematica 69 (2), 483-499, 2020
472020
Modelling of pseudo-rational exemption to vaccination for SEIR diseases
B Buonomo, A d'Onofrio, D Lacitignola
Journal of Mathematical Analysis and Applications 404 (2), 385-398, 2013
472013
Qualitative analysis and optimal control of an epidemic model with vaccination and treatment
B Buonomo, D Lacitignola, C Vargas-De-León
Mathematics and Computers in Simulation 100, 88-102, 2014
462014
Seasonality in epidemic models: a literature review
B Buonomo, N Chitnis, A d'Onofrio
Ricerche di Matematica 67 (1), 7-25, 2018
402018
Analysis of a tuberculosis model with a case study in Uganda
B Buonomo, D Lacitignola
Journal of Biological Dynamics 4 (6), 571-593, 2010
392010
Globally stable endemicity for infectious diseases with information-related changes in contact patterns
B Buonomo, A d’Onofrio, D Lacitignola
Applied Mathematics Letters 25 (7), 1056-1060, 2012
382012
Global stability for a four dimensional epidemic model
B Buonomo, D Lacitignola
Note di Matematica 30 (2), 81-93, 2010
352010
Optimal bed net use for a dengue disease model with mosquito seasonal pattern
B Buonomo, R Della Marca
Mathematical Methods in the Applied Sciences 41 (2), 573–592, 2018
302018
Modeling peer influence effects on the spread of high–risk alcohol consumption behavior
B Buonomo, D Lacitignola
Ricerche di Matematica 23 (1), 101-117, 2014
272014
A simple analysis of vaccination strategies for rubella
B Buonomo
Mathematical Biosciences and Engineering: MBE 8 (3), 677-687, 2011
232011
Oscillations and hysteresis in an epidemic model with information-dependent imperfect vaccination
B Buonomo, R Della Marca
Mathematics and Computers in Simulation 162, 97-114, 2019
222019
The system can't perform the operation now. Try again later.
Articles 1–20